# SDR SWAA2022120667970

- Difficulty date: November 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 460 Rbl 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY THRESHOLD, RBL 28, BS 460+1, 460+13, AND 460+18.  REMOVED CORROSION  IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 A D.  LOCATED AND DRILLED THE THRESHOLD IAW SRM 51-40-05-0G-0, AND DWG 143A8330 REV A.   WORK COMPLETED.
